# SDR USAA2013100300004

- Difficulty date: October 2, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 60,810 hours, 39,953 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, CRACK ON FORWARD SERVICE DOOR AFT FRAME DOOR STOP FITTING CUTOUT 3RD DOWN AT BS320.  REPLACED FORWARD SERVICE DOOR IAW JOB CARD 03C10652008.
